# SDR CA061018011

- Difficulty date: October 18, 2006
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 20,406 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 3219012123
- Condition: Broken
- Location: Power Lever
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT POWER LEVER CABLE WAS DISCOVERED BROKEN 1 FOOT FROM POWER LEVER ATTACH POINT (TC NR 20061018011).
